# SDR DALA1134169866

- Difficulty date: May 15, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N775NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47785
- Aircraft time: 73,589 hours, 69,813 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Bs 237-302
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 237-302 BL0 FLOOR SUPPORT HAS CORROSION REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-30-05.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-01 FIG 1.
